# SDR AALA202205040106

- Difficulty date: May 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737
- Aircraft serial: 33330
- Aircraft time: 22,586 hours, 8,917 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: HIGH PITCH SQUEAL FROM LOWER RIGHT OF 1L DOOR. REPLACED 1L DOOR SEAL PER AMM 52-09-14-400-801. PRESSURIZED AIRCRAFT WITH NO LEAKS OR SQUEALS NOTED.
